Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » Man Dies Due to Hospital Error
 

Man Dies Due to Hospital Error

A man who had undergone surgery to treat oral cancer was accidentally given 10 times the required dose of chemotherapy liquid. This resulted in his death. The hospital did not inform the family of the error until after he died.

Source: summary of medical news story as reported by Tri-Valley Herald

Related Disease Topics:

Article Source Details

About: Man Dies Due to Hospital Error

Date: 6 September 2004

Source: Tri-Valley Herald

Author: Tim Hay

URL: http://www.trivalleyherald.com/Stories/0,1413,86~10669~2383637,00.html

More News Topics

  • Medication error lead to exacerbation of schizophrenia
  • Medication errors result in elderly deaths
  • Medication is ineffective on stress urinary incontinence
  • Medication overdose for heart patients
  • Medications can cause potentially fatal Stevens Johnson Syndrome
  • Meditation improves blood pressure even in children
  • Mediterranean diet is a positive step towards good health
  • Mediterranean diet put to the test
  • Melanoma know how.
  • Melanoma, a recurring cancer
  • Melatonin a treatment for abdominal condition
  • Melatonin gives asthmatics a better nights sleep
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise